MathSciNet Relay Station
MathSciNet bibliographic data
MR2408352 (2009c:35136) 35J60 (35J20 35J70 47J30 58E05)
Kristály, Alexandru; Marzantowicz, Waclaw Multiplicity of symmetrically distinct sequences of solutions for a quasilinear problem in $\Bbb R\sp N$. NoDEA Nonlinear Differential Equations Appl. 15 (2008), no. 1-2, 209–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement